# SDR CALA2025122912498

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 79,364 hours, 32,905 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Part number: 801780488013
- Part serial: 2539841740
- Condition: Faulted
- Location: Nr 1
- Part time: 779,342 hours, 732,893 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG LGCIU 1 FAULTED,  NR 1 ENG REVERSER,  GEAR DOORS WOULDNT CLOSE I NITIALLY.   R & R LGCIU 1 FIN (5GA1) IAW AMM 32-31-71-000-001-A, & 32-31-71-400-001-A. . PERFORMED BITE TEST OF LGCIU IAW AMM 32-69-00-740-001-A. LGCIU. 1/2 BITE TEST GOOD.  R & R RT MLG PROXIMITY SENSOR (20GA),
